How can you tell that your birth control is actually working and that you are not ovulating?
I've noticed that after I get off my period, I have thick cervical mucous for the following week. Does that mean I'm ovulating and that the pill isn't working? Or is that normal? Are there any other signs that show the pill isn't working effectively?
I'm very paranoid and am concerned whether or not to take plan B after unprotected sex if my birth control isn't working correctly. I've taken it up to 3 hours late a few times after my period ended during the first week of my pill back where I had a lot of cervical mucous.
No, the pill works in part by thickening your cervical mucous to make it a hostile environment for sperm. That means its working so you should stop worrying. And as I have already told you, taking your pill 2-3 hours late does not change the effectiveness of the pill. When taken correctly, which you have been, the pill is over 99% effective, so you really shouldn't worry so much.
Okay, its just that.. I don't know if its my imagination, but I feel like I have ovulation cramps and my nipples are sensitive. I'm really worried. I need to take plan B by 2am if its necessary. I'm so sorry I'm being annoying, I just want to be safe and rule out the chance of pregnancy completely.
You're not being annoying, but I think you're I overreacting to symptoms that are very common for women on the pill. I had the same kind of pains when i was on the pill and I've noticed that its practically non existent since I stopped the pill. The hormones mess with your body so it's not at all unusual for you to have these things happen.
You didn't miss a pill, you only took it late by a few hours and people do that all the time. It's seriously not a big deal at all. You don't need to worry. You absolutely do not need and should not take Plan B because that is completely overkill for a non issue. All that will do us cause you to have severe side effects due to the toxicity of being on such a high dose of additional hormone on top of what you're already getting on the pill-- which you are taking completely correctly which is why Plan B is not at all required in your situation. Don't take it because you'll get sick.
I really appreciate all your responses Kszan, you are so helpful! I'm worrying myself sick right now because I woke up this morning to blood on the toilet paper when I wiped! Its been 6 days since I had sex, and am worried it could be implantation bleeding! Is there anything I can do at this point? Should I go to the doctor? I usually don't bleed during my cycle. PLEASE help me!
Ok first of all, implantation bleeding only happens to women NOT on the pill, so you are not having implantation bleeding. Secondly, you're having what's known as spotting, which is like the top most common side effect from being on the pill. Spotting and/or breakthrough bleeding is something that sooner or later everyone who is ever on the pill experiences at some point. If you read the package insert which came with the pill, you will see that it's listed there in the side effects section.
Because the pill stops you from ovulating so implantation can't happen for a process that isn't occurring in the first place. Even if you were not on the pill, implantation bleeding is rare and majority of women don't get it anyway. I don't know why so many girls online freak out so much about it when it's such a rare occurrence in the first place and not existent on the pill in the second place.
There is no reason for you to think your pill isn't working. Spotting happens to everyone. Literally. It has nothing to do with the pill working or not. I don't know why it happens, I'm not a doctor, but it most likely has to do with hormones.
I suggest you read the package insert that came with your pill cover to cover because pretty much all of your questions can be answered by reading it. Pretty much every question you asked is answered in there.